Certain subclasses of univalent functions and an application of the fractional calculus

Authors

  • B. A. Uralegaddi
  • A. R. Desai

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.352

Abstract

The object of this paper is to obtain some distortion theorems for hte fractional calculus for certain subclasses of analytic and univalent functions. Certain special cases of the results obtained here are also mentioned.

Author Biographies

B. A. Uralegaddi

Department of Mathematics, Karnatak University, Dharwad-580 003, India.

A. R. Desai

Department of Mathematics, S. D. M. College of Engg. & Tech., Dharwad-580 002, India.

Published

2001-06-30

How to Cite

Uralegaddi, B. A., & Desai, A. R. (2001). Certain subclasses of univalent functions and an application of the fractional calculus. Tamkang Journal of Mathematics, 32(2), 11-116. https://doi.org/10.5556/j.tkjm.32.2001.352

Issue

Section

Papers